# SDR ASAA2015081312877

- Difficulty date: August 13, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 25,494 hours, 7,666 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON LANDING CHECKLIST, RECALL ILLUMINATED THE LEFT PACK LIGHT.  LIGHT EXTINGUISHED WHEN MASTER CAUTION RESET PUSHED.  ACFT GROUNDED. ON DEFERRAL.
